# SDR CALA2011050900350

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 50,978 hours, 14,072 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 45,787 hours, 12,743 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAME OUT ON TAXI IN.  AIRCRAFT BEHIND US REPORT FIRE IN LEFT ENGINE.  NO COCKPIT INDICATIONS, SHUT ENGINE DOWN.  T/S PER FIM TASK 71-05-00-815-806-ROO, REMOVED LP FUEL FIL BOWL NO WTR. NOTED.  REMOVED HP FUEL FIL NO CONTAMINATION FOUND.  RE- PLACED FUEL FIL.  PERFORMED POWER ASSURANCE CHECK ALL PARAMETERS NORMAL. LEAK CHECKS GOOD.  REF AMM 73-11-10/601 AND 73-11-12/401 A/C OK FOR SERVICE.  ALSO PERFORMED BVCU AND TPU BITE ALL TEST PASSED.
